MathSciNet Relay Station
MathSciNet bibliographic data
MR2383707 (2009j:46165) 46L55 (37B10 37B40)
Skalski, Adam; Zacharias, Joachim Entropy of shifts on higher-rank graph $C\sp *$-algebras. Houston J. Math. 34 (2008), no. 1, 269–282.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement